MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION IX ILIAC LIMB EXTENSION; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION IX ILIAC LIMB EXTENSION; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-EX121245-J
Medical Device Problem Codes Occlusion Within Device (1423); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 07/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
An afx abdominal stent graft system with an ovation ix iliac limb extension was implanted to treat an abdominal aortic aneurysm.Upon deployment of the iliac limb extension, the iliac limb extension was inadvertently deployed between the stent graft mainbody and the aortic wall, occluding the blood flow to the right common iliac artery.The patient was converted to aui with a fem-fem bypass to restore blood flow and the aneurysm was successfully excluded.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION IX ILIAC LIMB EXTENSION
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key5874832
Report Number3008011247-2016-00092
Device Sequence Number1196186
Product Code MIH
UDI-Device IdentifierM701TVEX121245J1
UDI-Public+M701TVEX121245J1/$$3190119FS01161624W
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/19/2019
Device Model NumberTV-EX121245-J
Device Catalogue NumberTV-EX121245-J
Device Lot NumberFS011616-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2016
Initial Report FDA Received Date08/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;